# SDR AALA201808279064

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 52,518 hours, 30,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ESCAPE SLIDE WAS FAULTY.  MAINTENANCE REPLACED THE SLIDE IAW JC 26L00025011.
